# SDR 98ZZZM964

- Difficulty date: November 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N227JL
- Make and model: Boeing 727214
- Aircraft serial: 20875
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pax Door
- Part number: 507945148
- Condition: Jammed
- Location: Cabin
- Part time: 43,827 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 310 - KLAX-KBSM - AFTER TAKEOFF FROM KLAX, AIRCRAFT WOULD NOT PRESSURIZE.  AIRCRAFT RETURNED TO KLAX AND LANDED WITHOUT FURTHER INCIDENT.  UPON RETURN TO GATE, NOTED L1 ENTRY DOOR JAMMED, PREVENTING ADEQUATE DOOR SEAL.  FREED L1 ENTRY DOOR.  PERFORMED DOOR LUBE AND RIG CHECK.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
